# SDR CALA2025120511813

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 28,630 hours, 3,906 cycles
- Engine: GENX1B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7011101H02
- Part serial: 8408
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 47,729 hours, 5,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STS MESSAGE ENG ANTI ICE PRSOV RT,   DEFERRED RT ENG A/I PRSOV PER  MEL 3021BF.  MAINTENANCE PROCEDURE C/W,  CONTROLLER AND VALVE, IAW MBF MAINT MSG 30-10022 AND FIM 30-20-F1-05A-421A, ALONG WITH WIRE CHECKS SHOWS.  REMOVED NR 2 ENG ANTI-ICE PRESSURE REGULATING & SHUTOFF VALVE IAW DMC-B787-A-30-21-08-00B-520A-A,  INSTALLED A NEW ANTI-ICE PRSOV RT ENGINE UP TO AND INCLUDING STEP 1. C. (3) (A) REF AMM DMC-B787-A-30-21-08-00B-720A-A.  CONTINUE AT STEP 1. C. (4).ENGINE 2 ANTI-ICE SYSTEM TEST PASSED REF AMM DMC-B787-A-30-21-00-20E-300B-A. NO FAULTS NOTED.
